# SDR FDEA200905181715

- Difficulty date: May 18, 2009
- Submitted: June 2, 2009
- Operation: Air carrier
- Aircraft: N591FE
- Make and model: Doug MD-11F
- Aircraft serial: 48527
- Aircraft time: 56,929 hours, 10,706 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: ARC2740501
- Condition: Misrepaired
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

LEFT WING, EXISTING REPAIR FOUND ON INBOARD FLAP UPPER SURFACE AT BETWEEN  XIFH 122 TO XIFH 140. EXISTING REPAIR EVALUATED AND FOUND NOT CARRIED OUT IAW SRM 57-10-00 FIG.39 VOL.1 REV.40. REPAIR CARRIED OUT AS PER SRM 57-10-00 FIG.39 VOL.1 REV.40. (MAJOR REPAIR)
